Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Imbedding estimates involving new norms and applications


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 11 (1984), 163-166
MSC (1980): Primary 47B38, 46E35; Secondary 26D10, 35J60, 45P05, 46E30, 47H17
MathSciNet review: 741731
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 47B38, 46E35, 26D10, 35J60, 45P05, 46E30, 47H17

Retrieve articles in all journals with MSC (1980): 47B38, 46E35, 26D10, 35J60, 45P05, 46E30, 47H17


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15251-0
PII: S 0273-0979(1984)15251-0



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia